MathSciNet Relay Station
MathSciNet bibliographic data
MR790646 (86m:65159) 65N99 (35S99)
Saranen, J.; Wendland, W. L. On the asymptotic convergence of collocation methods with spline functions of even degree. Math. Comp. 45 (1985), no. 171, 91–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement